| Catalog Number |
639005550003 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloading.There was 1 event with patient involvement; no adverse consequences were reported.
Event or Problem Description
This report summarizes 0 malfunction event, where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloadin.There was no patient involvement.
Additional Manufacturer Narrative
It was originally reported that the fastener no longer facilitates proper cot operations during loading/unloading.After evaluation, it was found that the issue was not with this device.Because of this, the number of reported events has been changed from 1 to 0.